# SDR VNAA20240420004

- Difficulty date: March 7, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gland Nut
- Part number: 492111
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MLG GLAND NUT.   PART NUMBER OF MLG GLAND NUT WAS VERIFIED PER CRJ 900 IPC 32-11-09 AND MUST BE INSTALLED UNDER JOBCARD TRFKE004ASH9.
